# SDR DALA1234930650

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 77,654 hours, 34,165 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 141N994129
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE NOSE LANDING GEAR INBD AND OTBD TRUNNION FITTINGS.  BOTH BORES WERE ENLARGED TO A DIA OF 2.813 INCHES FROM AN ORIGINAL SIZE OF 2.762 INCHES.  THE INBD TRUNNION FITTING FACE WAS CORRODED REQUIRING REMOVAL WITH SPOTFACE DIA 3.440 INCHES.  REMAINING THICKNESS OF 0.940 INCHES.  REWORK COMPLETED PER ERA 503918-14.
